Deb W Posted September 21, 2020 Share Posted September 21, 2020 Hi everyone, I wanted to see if anyone has had this experience. Three weeks ago at week 7 of treatment I looked down at my arm and the bandage was soaked with blood. It was such an easy blood draw. I didn't even feel a pinch so I hadn't been looking at the bandage. I asked the oncologist what he thought happened and he said it could be due to coagulation, but he didn't really think so...but he can check if I would like...WHAT? I didn't have the test run, but now I'm worried about that happening again tomorrow. I'm going to have them use the other arm. I don't have a port and was not offered one. Since my last treatment I have been having a tingling sensation on my left side from my shoulder to my waist. It is not pain - just tingling on an off throughout the day. I read that this can happen when there is cell regrowth, but I don't know if it's something else. I will ask the onc tomorrow, but I was wondering if anyone else had this symptom? So thankful for this group...Deb Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.